I have just started Tamoxifen after being on various other treatments. I have been on it just under a week. Does anyone else have a sore mouth and cracked lips? Also I have had 2 night's not sleeping at all. These side effects do not seem to be on the list they gave me. I am seeing the breast care nurse this week so I will mention my problems and see what she says but would be interested if anyone else had had these problems. It feels a bit like being on chemo again!!
Tamoxifen side effects: I have just... - Breast Cancer Haven
Thanks but I have decaf coffee all the time so I don't think it is that. I'm hoping the not sleeping was a minor hiccup x
Im new to taking Tamoxifen but have only had the night time flushes and sleeplessnes which is a pest as i have ME so need my sleep. Hope you get settled soon.
Thanks for your reply. I hope your hot flushes and sleeplessness settle down soon. Xx
I suffered from sleepless nights but switched from taking tamoxifen in evening to mornings and this helped.
It is difficult to know what is caused by tamoxifen and what is caused by the other meds eg herceptin. I suffered from very painful feet but now have meds to that which has helped no end.
Good luck and hope your sleepless nights ease off x
Thanks mags4 and Maz 1965. I am taking it at night as I had seen previous reports about the hot flushes being reduced. Maybe I should try changing to mornings as I don't seem to have had any hot flushes as yet. I think it will be trial and error for a while until my body gets used to it. Maz - can I ask what meds you take for your painful feet? xx